Most cited
This page lists all time most cited articles for this title. Please use the publication date filters on the left if you would like to restrict this list to recently published content, for example to articles published in the last three years. The number of times each article was cited is displayed to the right of its title and can be clicked to access a list of all titles this article has been cited by.
- Cited by 1
Construction of age-structured branching processes by stochastic equations
- Part of:
-
- Published online by Cambridge University Press:
- 31 May 2022, pp. 670-684
-
- Article
-
- You have access
- HTML
- Export citation
- Cited by 1
A discrete-time proof of Neveu's exchange formula
- Part of:
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 917-921
-
- Article
- Export citation
- Cited by 1
Correction
-
- Published online by Cambridge University Press:
- 14 July 2016, p. 1207
-
- Article
-
- You have access
- Export citation
- Cited by 1
Identification of non-linear systems using general state-dependent models
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 257-272
-
- Article
- Export citation
- Cited by 1
On the finiteness and tails of perpetuities under a Lamperti–Kiu MAP
- Part of:
-
- Published online by Cambridge University Press:
- 22 November 2021, pp. 1086-1113
-
- Article
-
- You have access
- HTML
- Export citation
- Cited by 1
On point processes defined by angular conditions on Delaunay neighbors in the Poisson–Voronoi Tessellation
- Part of:
-
- Published online by Cambridge University Press:
- 22 November 2021, pp. 952-965
-
- Article
-
- You have access
- HTML
- Export citation
- Cited by 1
JPR volume 40 issue 1 Cover and Front matter
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. f1-f6
-
- Article
-
- You have access
- Export citation
- Cited by 1
JPR volume 31 issue A Cover and Back matter
-
- Published online by Cambridge University Press:
- 14 July 2016, p. b1
-
- Article
-
- You have access
- Export citation
- Cited by 1
Multitype processes with reproduction-dependent immigration
- Part of:
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 281-292
-
- Article
- Export citation
- Cited by 1
Tertiles and the time constant
- Part of:
-
- Published online by Cambridge University Press:
- 16 July 2020, pp. 407-408
-
- Article
-
- You have access
- HTML
- Export citation
- Cited by 1
Applying POS(i) rules to communication problems
- Part of:
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 762-769
-
- Article
- Export citation
- Cited by 1
Some remarks on a counter process
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 623-627
-
- Article
- Export citation
- Cited by 1
Structure-preserving equivalent martingale measures for ℋ-SII models
- Part of:
-
- Published online by Cambridge University Press:
- 28 March 2018, pp. 1-14
-
- Article
-
- You have access
- Export citation
- Cited by 1
Synchronized Lévy queues
- Part of:
-
- Published online by Cambridge University Press:
- 23 November 2020, pp. 1222-1233
-
- Article
-
- You have access
- HTML
- Export citation
- Cited by 1
Limit theorems for processes of randomly displaced regular events
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 530-537
-
- Article
- Export citation
- Cited by 1
On the moments of ladder epochs for driftless random walks
- Part of:
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 201-205
-
- Article
- Export citation
- Cited by 1
On a general branching process
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 253-255
-
- Article
- Export citation
- Cited by 1
Stochastic analysis of average-based distributed algorithms
- Part of:
-
- Published online by Cambridge University Press:
- 23 June 2021, pp. 394-410
-
- Article
-
- You have access
- HTML
- Export citation
- Cited by 1
An invariance principle and a large deviation principle for the biased random walk on
${\mathbb{Z}}^{\lowercase{\textbf{\textit{d}}}}$
- Part of:
-
- Published online by Cambridge University Press:
- 04 May 2020, pp. 295-313
-
- Article
-
- You have access
- HTML
- Export citation
- Cited by 1
The nonhomogeneous frog model on ℤ
- Part of:
-
- Published online by Cambridge University Press:
- 16 January 2019, pp. 1093-1112
-
- Article
-
- You have access
- Export citation